# SDR BJNA202406240001

- Difficulty date: June 24, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N801XT
- Make and model: Boeing 737-86N
- Aircraft serial: 35220
- Aircraft time: 47,719 hours, 17,132 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 488002
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPON WALKTHROUGH IN CABIN NOTICED 3 EMERGENCY AREA LIGHTS NOT OPERATING CORRECTLY. R&R BATTERY PACK L/H IAW AMM 33-51-06-960-805. OP CHECK GOOD AT THIS TIME.
